Topologies generated by closed intervals
Novi Sad Journal of Mathematics, Tome 35 (2005) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2005_35_1a_17,
author = {M. S. Kurili\'c and A. Pavlovi\'c},
title = {Topologies generated by closed intervals},
journal = {Novi Sad Journal of Mathematics},
pages = {187-195},
year = {2005},
volume = {35},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2005_35_1a_17/}
}
M. S. Kurilić; A. Pavlović. Topologies generated by closed intervals. Novi Sad Journal of Mathematics, Tome 35 (2005) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2005_35_1a_17/